MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15DEG LINER 32MM SZ H

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15DEG LINER 32MM SZ H
Model Number 132-32-28
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: 12/14 zirconia head 32mm +0mm neck (cn:148-32-00, sn: 1177606).Pending engineering evaluation.
 
Event or Problem Description
Index surgery date (b)(6) 2008.Revision due to poly wear.The gxl poly was worn out and osteolysis was visible.The patient was stable was they left the operating room.There was no delay to the surgery.The rep was present at the time of the surgery.The devices will not be returning the device in accordance with hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision reported was likely the result of prosthesis wear which may have been the result of the orientation of the acetabular cup, edge loading/impingement, patient conditions, or a combination of the three, which led to polyethylene wear and osteolysis.However, this cannot be confirmed because the component was not returned for evaluation.Section (d11) concomitant devices: 12/14 zirconia head 32mm +0mm neck (cn:148-32-00, sn: (b)(6)).

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH GXL 15DEG LINER 32MM SZ H
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9163106
Report Number1038671-2019-00493
Device Sequence Number2657410
Product Code JDI
UDI-Device Identifier10885862023254
UDI-Public10885862023254
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2010
Device Model Number132-32-28
Device Catalogue Number132-32-28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight70